Existence for one-dimensional nonlinear parabolic volterra integrodifferential equations

Yanping Lin, Hong Ming Yin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

In this note we consider the global solvability of the nonlinear integrodifferential equation: (Formula Presented)subject to appropriate initial and boundary conditions, under suitable assumptions concerning the data and the functions a, b and c.
Original languageEnglish
Pages (from-to)75-83
Number of pages9
JournalJournal of Integral Equations and Applications
Volume5
Issue number1
DOIs
Publication statusPublished - 1 Jan 1993
Externally publishedYes

Keywords

  • A priori estimates
  • Global solvability

ASJC Scopus subject areas

  • Numerical Analysis
  • Applied Mathematics

Cite this